# SDR CA960910008

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 646612
- Condition: Stuck Open
- Location: #2 Cyl Exh
- Part time: 636 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) EXHAUST VALVE STUCK IN OPEN POSITION ON #2 CYLINDER.
